# SDR SWIA200312229

- Difficulty date: August 1, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 10,641 hours, 9,752 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 734
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 5,525 hours, 4,321 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 HSTCU WOULD NOT ENGAGE DURING PREFLIGHT.  CLEANED PINS & RE-RACKED CONTROL UNIT.  PERFORMED OPS CHECK.    REMOVED AND REPLACED HORIZONTAL STABILIZER MOTOR CONTROL UNIT WITH A SERVICEABLE UNIT IAW MM 27-42-05.   OPS CHECK GOOD.
